# SDR DHL2004809527

- Difficulty date: January 17, 2005
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N809DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 91,189 hours, 29,520 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 56551651
- Condition: Delaminated
- Location: Lt Wing
- Part time: 91,189 hours, 29,520 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING - REMOVE AND INSTALL NR 1 SPOILER FOR DELAMINATION ON UPPER SKIN, XW 5.000 TO XW 90.000.  REMOVED AND REPLACED NR 1 SPOILER (O/H CONDITION) ON LT WING XW 5.000 TO XW 90.000 (LT WING) IAW MM 27-61-1 PG 201-205.
